# SDR DALA2016101407240

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 16L BS 1437.   THE LONGERON WAS REPLACED IAW SRM 53-14-4 FIG 4,51-30-2 AND 51-30-5.
